# SDR REXA98094

- Difficulty date: May 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N108PX
- Make and model: Saab SF340A
- Aircraft serial: 340A012
- System (JASC): 5610 · Flight Compartment Windows
- Part: Bolts
- Part number: 810441
- Condition: Loose
- Location: Lt Windshield
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDE WINDOW, WINDSHIELD FRAME HAS SEVERAL LOOSE BOLTS.  REMOVED AND REPLACED LT SIDE WINDSHIELD.  (X)
